# SDR YENA2024112901511

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 34,932 hours, 11,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Environ Sys
- Condition: Abnormal
- Location: Unknonw
- Component: Air Ducts, Airbus, UNKNOWN
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#861, BOS-SJU. 'FUMES EVENT ON DEPARTURE AND ARRIVAL. ARRIVAL EVENT WAS SIGNIFICANT; C/W DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. R/R RECIRC FILTERS IAW AMM 21-21-24. ODOR NO LONGER PRESENT DURING OR AFTER OPS TEST. A/C OK FOR CONT SVC C/W INFO NOTICE 2017-T015K REF TSM 05-50-00-810-831-A.'
